Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2005 year

Addition laws on Jacobian varieties of plane algebraic curves, Proceedings of the Steklov Math. Inst., v. 251, Issue 4, 2005, 49-120.

Authors: Buchstaber V., Leykin D.V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site